Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159

    Question Does prop normally do this?

    I did a delt shot yesterday of 75mg and now its sore and has a bit of a pink and red patch just under the injection site.

  2. #2
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by CYKOTIK
    I did a delt shot yesterday of 75mg and now its sore and has a bit of a pink and red patch just under the injection site.
    Yes, the high BA content in prop makes it a bitch of a shot. The only time you should worry is when it becomes warm to the touch and you develop a fever. Otherwise, it's just the BA giving you the sides/pain.

  3. #3
    bigrthanu is offline Associate Member
    Join Date
    Sep 2004
    Location
    Canada
    Posts
    199
    ohh yeah,, prop hurts for a few days as long you keep an eye on the site of injestion and it doesnt turn all red and get hot your all right. I wouldnt be worried though that sh!t burns for a while and then slowly fades away.

  4. #4
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    So if it gets a bit warm thats ok ? i do have some anti-biotics from an infection i had last time if it gets really red and hot i should take em ?

  5. #5
    bigrthanu is offline Associate Member
    Join Date
    Sep 2004
    Location
    Canada
    Posts
    199
    do you have a temp?

  6. #6
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by CYKOTIK
    So if it gets a bit warm thats ok ? i do have some anti-biotics from an infection i had last time if it gets really red and hot i should take em ?
    Absolutely not. You need a full course of antibiotics otherwise you will create a resistant strain of bacterial infection. Just chill and you will see it goes away in a couple days. If you get a fever, then go see a doc but DO NOT self medicate with antibiotics.

  7. #7
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    nah havent got a temp but have a sore throat but now gone a little and a bit of the flu feeling last night

  8. #8
    CYKOTIK is offline Associate Member
    Join Date
    Aug 2004
    Posts
    159
    if its a light red patch thats a bit warm, will it go away normally in a couple of days? it hurts and burns abit when i flex my tri

  9. #9
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by CYKOTIK
    if its a light red patch thats a bit warm, will it go away normally in a couple of days? it hurts and burns abit when i flex my tri
    Yes the flu symptoms are normal. It is completely normal to burn when you flex it. the muscle tissue is irritated by the high BA test prop requires to keep it in suspension.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •